SH-wave scattering by a semi-elliptical hill using a null-field boundary integral equation method and a hybrid method
Article first published online: 15 NOV 2011
© 2011 The Authors Geophysical Journal International © 2011 RAS
Geophysical Journal International
Volume 188, Issue 1, pages 177–194, January 2012
How to Cite
Chen, J.-T., Lee, J.-W. and Shyu, W.-S. (2012), SH-wave scattering by a semi-elliptical hill using a null-field boundary integral equation method and a hybrid method. Geophysical Journal International, 188: 177–194. doi: 10.1111/j.1365-246X.2011.05240.x
- Issue published online: 20 DEC 2011
- Article first published online: 15 NOV 2011
- Accepted 2011 September 21. Received 2011 August 27; in original form 2011 February 16
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!